Přejít na obsah
Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (20 Count), Multicolor (533815)

Price:

33,38 Kč


Coricidin HBP Decongestant-Free Cold & Flu Medicine for Hypertensives, Cold & Flu Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (20 Count), Multicolor (533815)

https://nutricity.cz/shop/brswizt2dn5wk2la-coricidin-hbp-decongestant-free-cold-flu-medicine-for-hypertensives-cold-flu-symptom-relief-for-people-with-high-blood-pressure-325-mg-acetaminophen-tablets-20-count-multicolor-533815-210422 https://nutricity.cz/web/image/product.template/210422/image_1920?unique=587d4f3

Stock Expiry Date*: 11-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales.
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • Relieves fever, runny nose, sneezing, body aches & pains, headache, and sore throat
  • Decongestant free
  • Comes in Tablet form
  • Specially formulated for Hypertensives
  • 325 mg Acetaminophen
  • 2 mg Chlorpheniramine

33,38 Kč 33.38 CZK 33,38 Kč Včetně daně

Not Available For Sale

(1,67 Kč / events)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Jméno modelu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení Active Ingredients: Acetaminophen (325 mg) (pain reliever/fever reducer), Chlorpheniramine Maleate (2mg) (Antihistamine)
Specifické použití pro produkty Studená, Horečka, Sore throat
Cílové publikum Unisex- Dospělí, Unisex- děti
Značka Coricidin HBP
Počet jednotek Počet
Formulář položky Tablety
Počet položek 1
Dávkování Tablety
Výrobce Coricidin
Typ výrobku Reliéf chladu a chřipky
Aktivní složky acetaminofen
UPC 885105516515 041100808103 885310383032
Jméno modelu Coricidin Hbp Flu Count
Název typu balení Blistr
Čistý počet obsahu 20 Count
Název značky Coricidin HBP
Popis věku Adult and Children
Číslo části výrobce 533815
Vzorové číslo 533815
Rozměry položky 0.88 x 3 x 3.75 inches
Další funkce Decongestant free
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSWIZT2DN5WK2LA
Kategorie
Zdravotní péče , Over- the- Counter medikace , Kašel & studený , Reliéf chladu a chřipky
Barcode
885105516515041100808103885310383032
Tags


"According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales." Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details

Important information

Safety Information

Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product. Warnings: Do not use if Schering-Plough Healthcare imprinted seal under cap is broken or missing.

Ingredients

Active Ingredients: Acetaminophen (325 mg) (Pain reliever/fever reducer), Chlorpheniramine Maleate (2mg) (Antihistamine)

Directions

Do not use more than directed ( see overdose warning)Adults and children 12 years and over: - 2 tablets every 4-6 hours, not more than 8 tablets in 24 hoursChildren 6-12 years of age: - 1 tablet every 4-6 hours, not more than 5 tablets in 24 hours.Children under 6 years of age: Ask a doctor.

Legal Disclaimer

3287-4

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

0.88 x 3 x 3.75 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-29 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.